RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 4, Pages 15–25 (Mi vmj106)  

Application of finite integral transformations on a graph to the solution of problems in mathematical physics

R. Ch. Kulaev

Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (148 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.927
Received: 03.09.2007

Citation: R. Ch. Kulaev, “Application of finite integral transformations on a graph to the solution of problems in mathematical physics”, Vladikavkaz. Mat. Zh., 9:4 (2007), 15–25

Citation in format AMSBIB
\Bibitem{Kul07}
\by R.~Ch.~Kulaev
\paper Application of finite integral transformations on a graph to the solution of problems in mathematical physics
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 4
\pages 15--25
\mathnet{http://mi.mathnet.ru/vmj106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434642}


Linking options:
  • http://mi.mathnet.ru/eng/vmj106
  • http://mi.mathnet.ru/eng/vmj/v9/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:145
    Full text:61
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020